# SDR FDEA201202280699

- Difficulty date: February 28, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Bs 1942
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1942, X= -55  FLOOR SUPPORT FOUND CORRODED.  REMOVED AND REPLACED IAW SRM 51-31-01 REVISION 48. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 114.
